Juan C. Jimenez, Carlos M. Mora, Mónica Selva:
A weak local linearization scheme for stochastic differential equations with multiplicative noise
In this paper, a weak Local Linearization scheme for Stochastic Differential Equations (SDEs) with multiplicative noise is introduced. First, for a time discretization, the solution of the SDE is locally approximated by the solution of the piecewise linear SDE that results from the Local Linearization strategy. The weak numerical scheme is then defined as a sequence of random vectors whose first moments coincide with those of the piecewise linear SDE on the time discretization. The scheme preserves the first two moments of the solution of SDEs with linear drift and diffusion coefficients in state and time, and inherits the mean-square stability that such solution may have. The rate of convergence is derived and numerical simulations are presented for illustrating the performance of the scheme.
This preprint gave rise to the following definitive publication(s):
Juan C. JIMENEZ, Carlos M. MORA, Mónica SELVA: A weak local linearization scheme for stochastic differential equations with multiplicative noise. Journal of Computational and Applied Mathematics, vol. 313, pp. 202-217, (2017).